Home | Quick Search | Advanced Search | Bibliography submission | Bibliography submission using bibtex | Bibliography submission using bibtex file | Links | Help | Internal

Details:

   
TitleStability analysis for discrete biological models using algebraic methods.
Author(s) Mou Chenqi, Xiaoliang Li, Wei Niu, Dongming Wang
TypeArticle in Journal
AbstractThis paper is concerned with stability analysis of biological networks modeled as discrete and finite dynamical systems. We show how to use algebraic methods based on quantifier elimination, real solution classification and discriminant varieties to detect steady states and to analyze their stability and bifurcations for discrete dynamical systems. For finite dynamical systems, methods based on Gröbner bases and triangular sets are applied to detect steady states. The feasibility of our approach is demonstrated by the analysis of stability and bifurcations of several discrete biological models using implementations of algebraic methods.
KeywordsDiscrete dynamical system, Finite dynamical system, Stability, Bifurcation, Algebraic method, Symbolic computation
ISSN1661-8270; 1661-8289/e
URL http://link.springer.com/article/10.1007%2Fs11786-011-0096-z
LanguageEnglish
JournalMath. Comput. Sci.
Volume5
Number3
Pages247--262
PublisherSpringer (Birkh\"auser), Basel
Year2011
Edition0
Translation No
Refereed No
Webmaster